WoRMS name details

Gellius textapatina Laubenfels, 1926

191301  (urn:lsid:marinespecies.org:taxname:191301)

 unaccepted (genus transfer)
Species
marine, brackish, fresh, terrestrial
recent only
Laubenfels, M.W. de. (1926). New sponges from California. <em>Annals and Magazine of Natural History.</em> (9) 17: 567-573.
page(s): 567 [details]  Available for editors  PDF available [request] 
Type locality contained in Northern California  
type locality contained in Northern California [details]
Note California  
From other sources
Type locality California [details]
Van Soest, R.W.M.; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J.L.; Ríos, P.; Downey, R.; Morrow, C.C. (2021). World Porifera Database. Gellius textapatina Laubenfels, 1926. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=191301 on 2021-07-29
Date
action
by
2005-12-18 15:00:44Z
created
2008-01-04 10:22:14Z
changed
2017-11-28 15:23:29Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Laubenfels, M.W. de. (1926). New sponges from California. <em>Annals and Magazine of Natural History.</em> (9) 17: 567-573.
page(s): 567 [details]  Available for editors  PDF available [request] 

basis of record De Weerdt, W.H. (2002 [2004]). Family Chalinidae Gray, 1867. Pp. 852-873. <em>In: Hooper, J.N.A.; Van Soest, R.W.M. (eds) Systema Porifera. A guide to the classification of sponges.</em> Kluwer Academic/ Plenum Publishers, New York. 1708 + xvliii. ISBN 978-1-4615-0747-5 (eBook electronic version). [details]  Available for editors  PDF available [request] 

basis of record Laubenfels, M.W. de. (1932). The marine and fresh-water sponges of California. <em>Proceedings of the United States National Museum.</em> 81 (2927):1-140.
page(s): 112-113 [details]  Available for editors  PDF available [request] 

basis of record De Weerdt, W.H. (2002). Family Chalinidae Gray, 1867. Pp. 852-873. <i>In</i>: Hooper, J.N.A.; Van Soest, R.W.M. (ed.) Systema Porifera. A guide to the classification of sponges. 2 volumes. Kluwer Academic/ Plenum Publishers, New York. 1708 + xvliii. ISBN 0-306-47260-0 (printed version).  [details]  Available for editors  PDF available [request] 

additional source Laubenfels, M.W. de. (1930). The Sponges of California. (Abstracts of dissertations for the degree of doctor of philosophy. <em>Stanford University Bulletin.</em> 5(98): 24-29.
page(s): 28 [details]  Available for editors  PDF available [request] 
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

From other sources
Holotype USNM 21446 [details]

Type locality California [details]